Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from telangiectasia. Is there any ayurvedic treatment ?

My son of 10 yrs old is suffering from ataxia telengiactasia. genetic counsseling done found cromosome rearrangement. pl suggest a ayurvedic medicine
Asked On : Mon, 24 Jan 2011
Answers:  2 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
please start these medicines for him and its helpful to him and have not any side effects too.
1. Br. vaat chintamani ras 1 tab once a day with honey
2. Ashwagandharishta 5 ml twice a day with water
3. Bal chaturrbhadra syrup 5 ml twice a day
4. "Suvarnaprashan" as six month dosage 9daily basis) continue till 12 years of age
also Ayurveda panchkarma treatment will help to you. so consult for treatment nearby good ayurveda panchkarma center,

Answered: Thu, 5 Jul 2012
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query
Ataxia t is a serious problem along with the Ayurvedic treatment if any I strongly suggest u to follow up with the regular western medications. Follow up with an immunologist
Have a healthy living
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor